Volume 28, Issue 1
Absolute Retractivity of Some Sets to Two-variables Multifunctions

H. Afshari and Sh. Rezapour


Anal. Theory Appl., 28 (2012), pp. 73-78

Preview Full PDF BiBTex 279 607
  • Abstract

In this paper, by providing some different conditions respect to another works,we shall present two results on absolute retractivity of some sets related to some multifunctionsof the form F : X ×X →P_{b,cl}(X), on complete metric spaces.

  • History

Published online: 2012-03

  • AMS Subject Headings

47H04, 47H10, 54H25

  • Cited by